Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 319761, 13 pages
http://dx.doi.org/10.1155/2015/319761
Research Article

A Novel Dissipativity-Based Control for Inexact Nonlinearity Cancellation Problems

1Dipartimento di Ingegneria dell’Informazione, Università degli Studi di Firenze, Via S. Marta 3, 50139 Firenze, Italy
2School of Engineering, University of Liverpool, Liverpool L69 3GH, UK

Received 1 October 2014; Accepted 8 January 2015

Academic Editor: Victor Sreeram

Copyright © 2015 Giacomo Innocenti and Paolo Paoletti. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Giacomo Innocenti and Paolo Paoletti, “A Novel Dissipativity-Based Control for Inexact Nonlinearity Cancellation Problems,” Mathematical Problems in Engineering, vol. 2015, Article ID 319761, 13 pages, 2015. doi:10.1155/2015/319761